# SDR MALA030381

- Difficulty date: August 13, 2003
- Submitted: August 22, 2003
- Operation: Air carrier
- Aircraft: N407XJ
- Make and model: Saab 340B
- Aircraft serial: 340B407
- System (JASC): 2150 · Cabin Cooling System
- Part: Blower Motor
- Part number: 12502101
- Condition: Failed
- Location: A/C System
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SUPPEMENTAL AC EMITS BURNING SMELL.  FROM LOG PG NR 1177492, REMOVED AND REPLACED BOTH EVAPORATOR BLOWER MOTORS PN 1250210-1 IAW SAAB AMM 20-10-00
